# SDR HALA20241209353

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 45,575 hours, 7,373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - EXCESSIVE HOT AIR BEING DISCHARGED FROM #1 PACK. REMOVED ADN REPLACED #1 PACK TEMP CONTORL VALVE PER AMM 21-53-53. OPS CHEKC NORMAL. TEMP CHECKS NORMAL. LEAK CHECKED WITH ACOUSTIC IMAGER(FLUKE). NO LEAKS NOTED. A/C OK FOR SERVICE.
